MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC BONE MARROW BIOPSY NEEDLE 13GA X 4IN; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES, INC BONE MARROW BIOPSY NEEDLE 13GA X 4IN; INSTRUMENT, BIOPSY
Model Number DBMNJ1304
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
¿patient under anesthesia underwent puncture of the right posterior superior iliac spine, obtaining a small bone sample.A new puncture attempt was made; however, the distal part of the needle fractured.General surgery was called for its extraction.No remnants remained after removal, which was verified by fluoroscopy.¿.

Brand Name
BONE MARROW BIOPSY NEEDLE 13GA X 4IN
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key25422984
Report Number0001625425-2026-00976
Device Sequence Number14974028
Product Code KNW
UDI-Device Identifier00886333001507
UDI-Public(01)00886333001507(17)290531(10)11573345
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K980196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBMNJ1304
Device Lot Number11573345
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown